Journal of Symbolic Logic

Games Played on Boolean Algebras

Matthew Foreman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 714-723.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741331

Mathematical Reviews number (MathSciNet)
MR716633

Zentralblatt MATH identifier
0536.03033

JSTOR
links.jstor.org

Citation

Foreman, Matthew. Games Played on Boolean Algebras. J. Symbolic Logic 48 (1983), no. 3, 714--723. https://projecteuclid.org/euclid.jsl/1183741331


Export citation